# SDR SWIA202157639

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME310 FROM STRG24L-STRG24R     (C-CHECK RO 4/21/2021)    REPAIRED FRAME 310.00 STGR 24L - STGR 24R REF DWG #SH670-31354 REV NC, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01,  CRJ700 SRM 53-00-06-201-006-A01 AND MHIRJ REO 670-53-21-1976 REV -- DATE 2021-03-10. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
